# SDR AALA20040452

- Difficulty date: April 11, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT COVER MISSING MID GALLEY.  FOUND ASSEMBLY BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
